# SDR AALA201703299002

- Difficulty date: February 24, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 48,614 hours, 28,259 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53110865200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK INDICATION ON LEFT HAND WINDSHIELD SIDE POST HOLE NR 3 AT Y1200 AND FR 4, UPPER ATTACHMENT AREA  IN COCKPIT.  REPLACED FITTING PER EA 267901.
